# SDR R61A2022110300683

- Difficulty date: October 26, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 31,011 hours, 22,279 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062571001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAJOR REPAIR" LH H-STAB FOUND CRACK AT RIB 11 & 12 BTWN FRONT SPAR AND MID SPAR. R&R IAW 170EO-55-10-004-04_1.   REF SB170-55-0014-IR.
